# SDR CA131230001

- Difficulty date: December 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Garrtt TFE73122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 307085059
- Condition: Damaged
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE COULD NOT ACHIEVE LIGHT OFF DURING THE START SEQUENCE.   TROUBLESHOOTING FOUND RT ENGINE DRIVEN FUEL PUMP PRODUCTING ZERO FUEL PRESSURE.   REMOVAL OF FUEL PUMP SHOWED THE AFTER BEARING OF THE FUEL PUMP DAMAGED.  REPLACEMENT OF ENGINE FUEL PUMP CARRIED OUT AND ISSUED WAS RESOLVED.
